Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32392
Title: Wavefront of an angiogenesis model
Authors: Wang, ZA 
Keywords: Angiogenesis
Chemotaxis
DiFusion limits
Fresher equation
Traveling waves
Wave speed
Issue Date: 2012
Publisher: Amer Inst Mathematical Sciences
Source: Discrete and continuous dynamical systems - series b, 2012, v. 17, no. 8, p. 2849-2860 How to cite?
Journal: Discrete and Continuous Dynamical Systems - Series B 
URI: http://hdl.handle.net/10397/32392
DOI: 10.3934/dcdsb.2012.17.2849
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

6
Last Week
0
Last month
0
Citations as of Aug 17, 2017

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of Aug 4, 2017

Page view(s)

30
Last Week
4
Last month
Checked on Aug 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.